English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The slack realization space of a matroid

MPS-Authors

Brandt,  Madeline
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Brandt, M., & Wiebe, A. (2019). The slack realization space of a matroid. Algebraic combinatorics, 2(4), 663-681. doi:10.5802/alco.68.


Cite as: http://hdl.handle.net/21.11116/0000-0006-A73F-8
Abstract
There is no abstract available